Advertisement

Archiv der Mathematik

, Volume 73, Issue 1, pp 33–41 | Cite as

Isomorphic classification of the spaces $H^k_{\rm loc}(\Bbb R)\cap L^2(\Bbb R)$

  • A. A. Albanese
  • J. C. Díaz
  • G. Metafune
Article
  • 29 Downloads

Abstract.

We give a representation of the spaces \(H^k_{\rm loc}(\Bbb R)\cap L^2(\Bbb R)\) as Köthe sequence spaces and use some recent topological invariants to investigate their isomorphic classification.

Keywords

Sequence Space Topological Invariant Isomorphic Classification 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • A. A. Albanese
    • 1
  • J. C. Díaz
    • 2
  • G. Metafune
    • 1
  1. 1.Dipartimento di Matematica “E. De Giorgi”, Università di Lecce, C.P. 193, Via Per Arnesano, I-73100 Lecce, ItalyItaly
  2. 2.Departamento de Matemàticas, E.T.S.I.A.M., Universidad de Còrdoba, E-14004 Còrdoba, SpainSpain

Personalised recommendations